Basically I feel zero benefit from the Lexapro. Of course, if I take enough Klonopin and sedate myself, I lack anxiety. I don't take this much of any benzo because I'm terrified of side effects and withdraws. I take 1 to 1.5 Klonopin per day and my prescribed 10 mg of Lexapro as well. As mentioned I fell zero benefit from the Lexapro but had an epiphany. Is it causing me more anxiety? Is that possible? I get extremely restless and must be kept busy or I need to do something. This has not always been the case. I feel like my anxiety symptoms are worse on Lexapro and possibly even the Klonopin. Is this something that others experience? I ask because I thought these were supposed to help with this
You have been on Lexapro long enough for it to treat your anxiety if it was going to do that. You will only know if you quit the Lexapro and or Kolonopin if it is causing the anxiety. You are right about being cautious with the Kolonopin. It is best to talk to your doctor about everything that you are experiencing. Do not stop or change your meds without your doctors approval.
Hope it all works out for you soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2013 • 6 answers
Posted 11 Sep 2016 • 1 answer
Updated 1 Dec 2017 • 1 answer
Updated 10 Oct 2018 • 2 answers
Updated 30 Oct 2018 • 2 answers